Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 67, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at May 2, 2025, 4:07 PM EDT for Crawford County, Erie County, Pennsylvania. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 2, 2025, 4:07 PM EDT (20:07 UTC)
- Expired
- May 2, 2025, 4:45 PM EDT
- In force
- 38 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Crawford County, PA, Erie County, PA
The radar
The Pittsburgh radar (KPBZ), 145 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 2, 4:11 PM EDT | HAIL 1 | 1 Nne Meadville, PA | Hail up to quarter sized. Also noted minor wind damage with small limbs downed. Time estimated from radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 2, 12:49 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 8.1 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 88 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 530 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
599
WUUS51 KCLE 022007
SVRCLE
PAC039-049-022045-
/O.NEW.KCLE.SV.W.0067.250502T2007Z-250502T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
407 PM EDT Fri May 2 2025
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Southeastern Erie County in northwestern Pennsylvania...
Northeastern Crawford County in northwestern Pennsylvania...
* Until 445 PM EDT.
* At 407 PM EDT, severe thunderstorms were located along a line
extending from near Cambridge Springs to near Meadville, moving
east at 45 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible.
* Locations impacted include...
Meadville, Corry, Edinboro, Union City, Cambridge Springs,
Waterford, Riceville, Lincolnville, Canadohta Lake, Guys Mills,
Saegertown, Hydetown, Mill Village, Blooming Valley, Townville,
Spartansburg, Venango, Elgin, and Woodcock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4162 7987 4161 8025 4183 8019 4194 8009
4200 7970 4200 7962 4199 7961 4165 7961
TIME...MOT...LOC 2007Z 255DEG 39KT 4179 8015 4165 8020
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
Sullivan3 follow-up statements
394
WWUS51 KCLE 022018
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
418 PM EDT Fri May 2 2025
PAC039-049-022045-
/O.CON.KCLE.SV.W.0067.000000T0000Z-250502T2045Z/
Erie PA-Crawford PA-
418 PM EDT Fri May 2 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR SOUTHEASTERN ERIE AND NORTHEASTERN CRAWFORD COUNTIES...
At 418 PM EDT, severe thunderstorms were located along a line
extending from near Cambridge Springs to near Meadville, moving east
at 45 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible.
Locations impacted include...
Corry, Union City, Waterford, Riceville, Lincolnville, Canadohta
Lake, Guys Mills, Hydetown, Mill Village, Blooming Valley, Townville,
Spartansburg, and Elgin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4161 8010 4169 8010 4176 8006 4190 7999
4196 7999 4200 7970 4200 7962 4199 7961
4165 7961 4162 7987
TIME...MOT...LOC 2018Z 255DEG 39KT 4182 8002 4168 8007
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
Sullivan784
WWUS51 KCLE 022031
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
431 PM EDT Fri May 2 2025
PAC039-049-022045-
/O.CON.KCLE.SV.W.0067.000000T0000Z-250502T2045Z/
Erie PA-Crawford PA-
431 PM EDT Fri May 2 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR SOUTHEASTERN ERIE AND NORTHEASTERN CRAWFORD COUNTIES...
At 431 PM EDT, severe thunderstorms were located along a line
extending from near Union City to Canadohta Lake to near
Lincolnville, moving east at 55 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible.
Locations impacted include...
Corry, Riceville, Canadohta Lake, Lincolnville, Townville,
Spartansburg, and Elgin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4169 7995 4178 7988 4190 7982 4198 7979
4200 7970 4200 7962 4199 7961 4170 7961
4167 7988
TIME...MOT...LOC 2031Z 249DEG 46KT 4192 7977 4182 7981 4171 7988
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
Sullivan947
WWUS51 KCLE 022044
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
444 PM EDT Fri May 2 2025
PAC039-049-022054-
/O.EXP.KCLE.SV.W.0067.000000T0000Z-250502T2045Z/
Erie PA-Crawford PA-
444 PM EDT Fri May 2 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ERIE AND
NORTHEASTERN CRAWFORD COUNTIES WILL EXPIRE AT 445 PM EDT...
The storms which prompted the warning are moving out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
northwestern Pennsylvania.
LAT...LON 4169 7995 4178 7988 4190 7982 4198 7979
4200 7970 4200 7962 4199 7961 4170 7961
4167 7988
TIME...MOT...LOC 2044Z 255DEG 39KT 4196 7959 4186 7963 4175 7970
$$
SullivanWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 4:05 PM EDT, 2 minutes earlier.
Area forecast discussion, May 2, 4:05 PM EDT, 2 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 405 PM EDT Fri May 2 2025 .SYNOPSIS... A cold front sweeps southeastward through our region this evening. Behind the front, a trough is expected to linger over northern Ohio and northwest Pennsylvania through this weekend as a ridge attempts to build from the north-central United States. && .NEAR TERM /THROUGH SATURDAY NIGHT/... Aloft, cyclonic SW'erly flow and embedded shortwave disturbances affect our region through Saturday as a trough axis moves SE'ward from the northwestern Great Lakes and central Great Plains to near the central Great Lakes and Mid MS Valley by sunset Saturday evening. In addition, a mid/upper-level low is expected to develop over/near central and then southern IL on Saturday. At the surface, a cold front should sweep generally SE'ward through our region this evening. Behind the front, a trough lingers over the Lake Erie region and Upper OH Valley through Saturday as a ridge attempts to build from the north- central U.S. In addition, as the front settles near the OH Valley tonight, multiple surface lows accompanying the aforementioned shortwave disturbances are expected to move NE'ward along the front. During the day on Saturday, one of these lows is expected to deepen appreciably as it moves NE'ward from the Lower OH Valley toward the Mid OH Valley and coincides with greater mid/upper-level divergence and MSLP falls, respectively, downstream of the aforementioned trough axis aloft. Low-level CAA behind the cold front is expected to contribute to overnight lows reaching the mid 40's to mid 50's around daybreak Saturday. On Saturday, abundant cloud cover and continued low-level CAA are expected to limit daytime highs to the lower 50's to lower 60's. The coolest highs are expected along/near the southern shore of Lake Erie due to persistent NE'erly onshore flow from the ~52F lake. Scattered showers/thunderstorms are expected to persist along/ahead of the cold front as low-level convergence/moist ascent along the front and downshear outflow boundaries interacting favorably with ambient low-level vertical shear release weak to moderate warm/moist sector boundary layer CAPE amidst moderate to strong effective bulk shear. This thermodynamic and kinematic environment is expected to support some storms becoming severe through this early evening, before the boundary layer begins to stabilize via nocturnal cooling later this evening. Severe hail the size of quarters or slightly bigger remains a concern since boundary layer CAPE magnitudes are expected to support sizable MUCAPE in the hail growth zone, despite weak mid-level lapse rates, and favorable ambient melting levels near 9kft to 10kft AGL persist in the warm sector. Isolated straight-line convective wind damage remains possible as diurnal convective mixing of the boundary layer yields steep low-level lapse rates and DCAPE near 500 to 600 J/kg through this early evening. SW'erly mean mid-level flow, essentially parallel to the cold front, will continue to permit training showers/thunderstorms. Thus, isolated flash flooding remains a concern since periods of heavy rain are also expected with showers/storms as a low-level return flow of moist air from the Gulf continues to yield unusually-high PWAT values in the warm sector. Behind the cold front, periods of light to moderate rain are expected tonight, especially after midnight, and through Saturday as the warm conveyor belts of the aforementioned frontal lows enhance moist isentropic ascent aloft. In addition, the low's cyclonic circulations should be accompanied by frontogenetical convergence aloft amidst sufficient moisture and the forcing for ascent should release weak potential instability. On Saturday night, the trough axis aloft is expected to drift SE'ward toward Lake Huron and the Mid OH Valley as the mid/upper-level low wobbles SE'ward toward the Mid OH Valley. At the surface, the aforementioned ridge continues to attempt to build from the north-central U.S. as troughing lingers over Lake Erie, northern OH, and NW PA. The aforementioned surface low should become occluded and wobble in vicinity of the Mid OH Valley as it becomes vertically-stacked with the low aloft. Periods of light to moderate rain are expected to persist as the low pressure system's warm conveyor belt continues to undergo moist isentropic ascent aloft and the bifurcating warm conveyor belt continues to contribute to frontogenetical convergence aloft, amidst sufficient moisture, and these lifting mechanisms continue to release weak potential instability. Continued NE'erly surface flow, associated with weak synoptic low-level CAA, will contribute to overnight lows reaching mainly the mid 40's to lower 50's around daybreak Sunday. && .SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/... A cut-off and nearly vertically stacked low pressure will linger over the Ohio River Valley through the short term period, presenting continued chances of showers and thunderstorms across the area as moisture wraps around the center of the low. Deeper moisture will be present on Sunday, leading to a more likely chance of widespread precipitation chances. On Monday, the moisture diminishes a bit as the low weakens slightly, which should lead to more scattered showers and thunderstorms. It is interesting to note that on Monday, southeast flow will persist over the area with models suggesting CAPE values of more than 1000 J/kg by the afternoon hours with shear values of 30-40 knots. This flow is atypical for severe weather patterns across northern Ohio and northwest Pennsylvania, but it isn't impossible so will have to continue to monitor the forecast for Monday. Highs on Sunday will be in the upper 50s to low 60s before warming into the mid 60s to low 70s on MOnday. The warmest temperatures will be located east of the low pressure center, or roughly along I77 and areas east. Overnight lows will be in the upper 40s to low 50s. && .LONG TERM /TUESDAY THROUGH FRIDAY/... The cut-off low pressure system should finally drift to the northeast on Tuesday as the synoptic weather pattern shifts and becomes more progressive. Some lingering showers are possible on Tuesday, especially across the eastern portion of the area, before the area briefly dries out Tuesday night. On Wednesday, low pressure will move across the northern Great Lakes, dragging another cold front east and presenting another potential for showers across the area. High pressure should finally build over the area by Wednesday evening into the overnight hours, gradually drying out the entire area for the remainder of the period. Temperatures through the period will remain near normal with highs climbing into the 60s, possibly touching low 70s. Overnight lows will remain in the 40s to low 50s. && .AVIATION /18Z Friday THROUGH Wednesday/... Aloft, SW'erly to WSW'erly flow and embedded disturbances affect our region through 18Z/Sat as a trough approaches from the northwestern Great Lakes and central Great Plains. Accordingly, a surface trough lingers over our region through 18Z/Sat. In addition, a surface cold front is expected to sweep generally SE'ward through our area between ~21Z/Fri and ~04Z/Sat as multiple weak surface low pressure centers move NE'ward along the front. Behind the front, a ridge attempts to build from the north-central United States. Ahead of the cold front, SW'erly to WSW'erly regional surface winds around 5 to 15 knots are expected. These winds will gust up to 20 knots or so at times through this early evening. Behind the cold front, our regional surface winds veer to NW'erly and ease to around 5 to 10 knots before becoming lighter and variable in direction for a time tonight. Overnight tonight through 18Z/Sat, our regional surface winds become NE'erly around 10 to 15 knots. Ahead of the cold front, widespread low clouds and resulting ceilings in the 2kft to 5kft AGL range are expected. Behind the front, widespread MVFR ceilings should develop overnight tonight and linger through 18Z/Sat. IFR ceilings are possible. Scattered showers and thunderstorms are expected along and ahead of the cold front. Brief MVFR to LIFR are possible with showers and especially storms since periods of torrential rainfall are expected. Hail up to golf ball-size and brief/erratic surface wind gusts up to 55 knots are possible with thunderstorms through this early evening. Behind the cold front, periods of light to moderate rain and widespread mist with MVFR visibility are a concern this evening and especially from ~04Z/Sat through 18Z/Sat as moist/ascending airstreams accompany the aforementioned frontal lows. Outlook...Periodic showers and thunderstorms with non-VFR are expected on Saturday through Wednesday, especially during the afternoon and early evening hours. && .MARINE... Low pressure centered over southern Ontario will continue to move a cold front east across Lake Erie today, shifting winds across all basins to the northwest at 5-10 knots. On Saturday, a low pressure is expected to develop over the Ohio River Valley, shifting winds across Lake Erie to the northeast. As this low strengthens on Saturday, winds will increase to 15-25 knots from the northeast by Saturday night. This will result in waves building to 3-5 feet with largest waves across the western and central basins. These conditions will persist into Sunday night and will need a Small Craft Advisory. There may be locally gusty winds across the western basin Saturday morning, however the magnitude looks to remain very marginal and thus did not issue a Small Craft for that time. The aforementioned low lingers over the area into Tuesday morning. By Monday the low will weaken enough to have sustained winds of 10- 15 knots. On Monday night and into Tuesday, the low shifts to the northeast and a southwest flow becomes re-established at 5-10 knots through Wednesday. High pressure builds in for Thursday and Friday, allowing for winds of 10-15 knots from the northeast. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Jaszka NEAR TERM...Jaszka SHORT TERM...04 LONG TERM...04 AVIATION...Jaszka MARINE...04
Hazardous weather outlook, May 2, 1:01 PM EDT, 3 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 101 PM EDT Fri May 2 2025 LEZ061-142>144-162>169-OHZ003-006>009-017-031715- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border-Lucas-Wood-Ottawa-Sandusky-Erie-Hancock- 101 PM EDT Fri May 2 2025 This Hazardous Weather Outlook is for Lake Erie, north central Ohio and northwest Ohio. .DAY ONE...This afternoon and tonight. Isolated strong to severe thunderstorms are possible through this early evening. Strong to damaging wind gusts and small to marginally-severe hail will be the primary hazards along with frequent lightning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ145>149-OHZ010>014-018>023-027>033-036>038-047-089-PAZ001>003- 031715- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot- Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes- Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie- 101 PM EDT Fri May 2 2025 ...SEVERE THUNDERSTORM WATCH 210 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Lake Erie, north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, May 2, 3:02 PM EDT, 1 hour 5 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
302 PM EDT Fri May 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM Hail 2 NE Chagrin Falls 41.46N 81.37W
05/02/2025 M1.00 Inch Geauga OH Public
&&
ARKLocal storm report, May 2, 3:05 PM EDT, 1 hour 2 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
305 PM EDT Fri May 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0232 PM Hail South Russell 41.44N 81.34W
05/02/2025 M1.00 Inch Geauga OH Public
&&
ARKLocal storm report, May 2, 3:34 PM EDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
334 PM EDT Fri May 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM Hail 3 SW Holmesville 40.60N 81.97W
05/02/2025 M1.00 Inch Holmes OH Emergency Mngr
&&
ARKSpecial weather statement, May 2, 3:37 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Cleveland OH
337 PM EDT Fri May 2 2025
PAZ002-003-022030-
Southern Erie PA-Crawford PA-
337 PM EDT Fri May 2 2025
...STRONG THUNDERSTORMS WILL IMPACT ERIE AND CRAWFORD COUNTIES
THROUGH 430 PM EDT...
At 337 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from near Albion to near
Pymatuning North to near North Bloomfield. Movement was northeast at
40 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Meadville, Corry, Edinboro, Union City, Cambridge Springs, Waterford,
Albion, Linesville, Wattsburg, Adamsville, Canadohta Lake, Pymatuning
Central, Riceville, Harmonsburg, Lincolnville, Guys Mills, Pymatuning
North, Atlantic, Saegertown, and Conneautville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
northeastern Ohio...and northwestern Pennsylvania.
&&
LAT...LON 4149 8016 4149 8052 4190 8052 4219 7976
4201 7976 4199 7961 4179 7962
TIME...MOT...LOC 1937Z 247DEG 37KT 4189 8041 4169 8048 4141 8092
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
SullivanLocal storm report, May 2, 3:41 PM EDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
341 PM EDT Fri May 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM Hail 1 NW Orwell 41.54N 80.87W
05/02/2025 M1.00 Inch Ashtabula OH Public
&&
ARKSpecial weather statement, May 2, 3:51 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Cleveland OH
351 PM EDT Fri May 2 2025
OHZ032-022030-
Stark OH-
351 PM EDT Fri May 2 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN STARK COUNTY THROUGH
430 PM EDT...
At 351 PM EDT, Doppler radar was tracking a strong thunderstorm near
Louisville, or near Canton, moving east at 55 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Canton, Massillon, Alliance, Louisville, Minerva, Navarre,
Waynesburg, East Sparta, East Canton, Meyers Lake, Hills And Dales,
Robertsville, Maximo, and Perry Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
northeastern Ohio.
&&
LAT...LON 4081 8157 4091 8109 4073 8109 4072 8123
4065 8124 4065 8144 4066 8144 4064 8156
TIME...MOT...LOC 1951Z 252DEG 46KT 4078 8126
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
04The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 3:37 PM EDT | Special Weather Statement | CLE | Crawford | 53 min |
| May 2, 3:57 PM EDT | Severe Thunderstorm Warning | CLE | Crawford | 48 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.